So once again after addressing all vitamins, i have increased to 100mcg of levo.. each time i increase to more than 75 i suffer with bad mental side effects!..
(HAVE BEEN OK ON 100 FOR 9 YEARS!! STRANGE)
(IM UNDER AN ENDO)
I have stuck with the increase this time, it will be 2 weeks tomorrow on 100...
Side effects im getting are mentally not physically.. my brain starts feeling weird almost hurts and i go into like a strange mood depressive drop and feel anxious its horrible then i come out of it... rhen feel normal, im happier on 100 but more anxious!.. but more depressed on 75 i cant win!...
Will these affects fade away when my body gets used to the increase??
I know i have had many strange symptoms and each goes away then something else pops up... please someone tell me things will settle and its just the hormones causing this!??
Results on 87.5mcg of levo
Tsh 10 (0.37 - 4.5)
Ft4 19 (11 - 23)
Ft3 4.3 (3.1 - 6.8)